# SDR UALA2013060303820

- Difficulty date: June 1, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 57,563 hours, 21,499 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST WILL NOT PASS IAW 2SVC, REPLACED LT AFT BATTERY PACK.
